# SDR CA000427008

- Difficulty date: April 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 48,967 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A71871447
- Condition: Leaking
- Location: Hys System
- Component: Supply Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE CREW ADVISED THAT FLIGHT CONTROL HYD SYS HAD DEPLETED AND THE ASSOCIATED PUMPS OFF LOADED.. SUPPLY LINE FROM THE FLIGHT CONTROL PUMP IN THE NR 2 STUB WING HAD FAILED. LINE REPLACED AC SERICEABLE.
